# SDR CALA2017112704235

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 101,073 hours, 15,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036547
- Condition: Chafed
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERNAL HANDLE HOUSING IS CHAFED ON THE INSIDE. REMOVED AND REPLACED THE CARGO DOOR HANDLE HOUSING IAW IAW SRM 51-40-02
